Probabilistic approach for comparing first eigenvalues
Annales de l'I.H.P. Probabilités et statistiques, Volume 21 (1985) no. 2, p. 147-156
@article{AIHPB_1985__21_2_147_0,
     author = {Betz, Cristina and Gzyl, Henryk},
     title = {Probabilistic approach for comparing first eigenvalues},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {21},
     number = {2},
     year = {1985},
     pages = {147-156},
     zbl = {0564.60071},
     mrnumber = {798892},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1985__21_2_147_0}
}
Betz, Cristina; Gzyl, Henryk. Probabilistic approach for comparing first eigenvalues. Annales de l'I.H.P. Probabilités et statistiques, Volume 21 (1985) no. 2, pp. 147-156. http://www.numdam.org/item/AIHPB_1985__21_2_147_0/

[1] R.M. Blumenthal and R.K. Getoor, Markov processes and Potential theory, Academic Press, New York, 1968. | MR 264757 | Zbl 0169.49204

[2] R.M. Blumenthal and R.K. Getoor, The asymptotic distribution of the eigenvalues for a class of Markov operators, Pacific Jour. Math., t. 9, 1959, p. 399-408. | MR 107298 | Zbl 0086.33901

[3] R. Courant and D. Hilbert, Methods of Mathematical physics, t. I. Interscience. New York, 1953. | MR 65391 | Zbl 0051.28802

[4] A. Friedman, Stochastic differential equations and applications. Academic Press, New York, 1976.

[5] R.K. Getoor, Markov operators and their associated semi-groups, Pacific Jour. Jour. Math., t. 9, 1959, p. 449-472. | MR 107297 | Zbl 0086.33804

[6] R.S. Phillips, On the generation of semigroups of linear operators, Pacific Jour. Math., t. 2, 1952, p. 343-369. | MR 50797 | Zbl 0047.11004

[7] M.A. Pinsky, Isotropic transport process on a Riemannian manifold, T. A. M. S., t. 218, 1976, p. 353-360. | MR 402957 | Zbl 0341.60041

[8] E.M. Stein, Topics in harmonic analysis, Annales of Math. Studies # 63. Princeton Univ. Press. Princeton N. J., 1970. | MR 252961 | Zbl 0193.10502

[9] S. Watanabe, On stable processes with boundary conditions, Jour. Math. Soc. Jap., t. M, n° 2, 1962, p. 170-198. | MR 144387 | Zbl 0114.33504